[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] RE: insulin-pumpers-digest V11 #24



Hi Oliver,

Sorry to hear that you are having such problems with the new med.  Hope
your endo can shed some light.  Presumably you went over the possible
side effects of the med with the physician who prescribed it; he/she did
not mention any issues related to your diabetes?  Hope you feel better
soon -- keep us posted.

Chris Brostrup-Jensen
Father to Brian, age 11, dx'd 6/03, pumping OmniPod since 7/06

> Date: Mon, 9 Jun 2008 08:31:39 -0700 (PDT)
> From: Oliver Kleven <email @ redacted>
> Subject: [IP] Actmel
> 
>  Hi, has anyone had any side effects from taking Actmel? I 
> hope I wrote this
> down right in my calender. It's a medication to increase the 
> bone density
> similar to Boniva. I took a once a month pill on 6-6-08 and 
> have been higher
> than a rocket since that time. Each day it gets a little 
> worse. My BG continues
> to rise and I'm not eating. I have increased my basil by 50% 
> and have yet to eat
> at all today. Every joint in my body feels like it's going 
> break off. I have
> been able to get my BG under 400 for the first time today 
> after taking more
> insulin in a 8 hr period than I would normally take in an 
> entire day. I would
> appreciate any suggestions you might have.
>   Oliver
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org